Vol. 14, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Classical and microlocal analysis of the x-ray transform on Anosov manifolds

Sébastien Gouëzel and Thibault Lefeuvre

Vol. 14 (2021), No. 1, 301–322
Abstract

We complete the microlocal study of the geodesic x-ray transform on Riemannian manifolds with Anosov geodesic flow initiated by Guillarmou (J. Differential Geom. 105:2 (2017), 177–208) and pursued by Guillarmou and Lefeuvre in (Ann. of Math. (2) 190:1 (2019), 321–344). We prove new stability estimates and clarify some properties of the operator Πm — the generalized x-ray transform. These estimates rely on a refined version of the Livšic theorem for Anosov flows, especially on a new quantitative finite-time Livšic theorem.

Keywords
Anosov flow, hyperbolic dynamical systems, x-ray transform, microlocal analysis
Mathematical Subject Classification 2010
Primary: 37C27, 37D40, 53C21, 53C22, 53C24
Milestones
Received: 17 May 2019
Revised: 9 August 2019
Accepted: 7 October 2019
Published: 19 February 2021
Authors
Sébastien Gouëzel
Laboratoire Jean Leray, CNRS UMR 6629
Université de Nantes
Nantes
France
Thibault Lefeuvre
Laboratoire de Mathématiques d’Orsay
Université Paris-Sud, CNRS
Université Paris-Saclay
Orsay
France